Symbolic extensions and uniform generators for topological regular flows - Sorbonne Université Access content directly
Journal Articles Journal of Differential Equations Year : 2019

Symbolic extensions and uniform generators for topological regular flows

Abstract

Building on the theory of symbolic extensions and uniform generators for discrete transformations we develop a similar theory for topological regular flows. In this context a symbolic extension is given by a suspension flow over a subshift.
Fichier principal
Vignette du fichier
1812.04285.pdf (756.55 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02172994 , version 1 (04-07-2019)

Identifiers

Cite

David Burguet. Symbolic extensions and uniform generators for topological regular flows. Journal of Differential Equations, 2019, 267 (7), pp.4320-4372. ⟨10.1016/j.jde.2019.05.001⟩. ⟨hal-02172994⟩
45 View
75 Download

Altmetric

Share

Gmail Facebook X LinkedIn More